Alert archive / Mississippi / Flash Flood Warnings in 2004
Flash Flood Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 13, 2004, 4:40 PM CDT for Lee County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2004, 4:40 PM CDT (21:40 UTC)
- Expired
- Jun 13, 2004, 6:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Lee County, MS
The radar
The Columbus AFB radar (KGWX), 64 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2152 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMEG 132140 FFWMEM MSC081-132345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CDT SUN JUN 13 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... LEE COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 645 PM CDT * AT 440 PM CDT...WEATHER RADAR INDICATED VERY HEAVY RAIN ACROSS NORTHERN LEE COUNTY. RADAR ESTIMATES OVER TWO INCHES OF RAIN HAS FALLEN SINCE 330 PM CDT. ADDITIONAL HEAVY RAINFALL IS POSSIBLE. * CITIES AFFECTED THROUGH 645 PM CDT INCLUDE... TUPELO...SALTILLO...PRATTS FRIENDSHIP...GUNTOWN...BLAIR...BALDWYN .DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3454 8850 3424 8855 3425 8879 3452 8876 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 1:00 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 13, 1:00 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 100 PM CDT SUN JUN 13 2004 .DISCUSSION... SHOWERS AND THUNDERSTORMS ARE CURRENTLY FIRING ALONG AN OUTFLOW BOUNDARY THAT IS MOVING THROUGH PORTIONS OF THE MIDSOUTH THIS AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE THE PRIMARY THREATS. THESE STORMS WILL LINGER INTO THE EVENING HOURS. A SHORTWAVE WILL PUSH INTO THE MIDSOUTH TONIGHT INTO EARLY MONDAY WHICH WILL BRING CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS TO THE AREA. MEANWHILE...A LOW PRESSURE SYSTEM CURRENTLY OVER THE GULF OF MEXICO WILL APPROACH THE LOUISIANA/TEXAS COAST WHICH WILL SPREAD TROPICAL MOISTURE INTO THE MIDSOUTH ESPECIALLY SOUTHERN PORTIONS. THE LOW WILL CONTINUE TO PUSH BANDS OF RAINFALL INTO THE MIDSOUTH THROUGH THURSDAY. HAVE BUMPED UP POPS DURING THIS TIME PERIOD. ON THURSDAY THROUGH THE END OF THE FORECAST...A COLD FRONT WILL MOVE INTO AND WILL MEANDER AROUND THE CWA...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. && KRS
Hazardous weather outlook, Jun 13, 1:15 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 115 PM CDT SUN JUN 13 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-141000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 115 PM CDT SUN JUN 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... AN UPPER LEVEL DISTURBANCE OVER EASTERN OKLAHOMA WILL MOVE INTO CENTRAL ARKANSAS LATER THIS AFTERNOON WHILE AN OUTFLOW BOUNDARY SETTLES ACROSS THE NORTHERN HALF OF THE MID SOUTH. SINCE THE AIRMASS CONTINUES TO BE VERY UNSTABLE THESE FEATURES WILL TRIGGER SCATTERED THUNDERSTORMS. ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ACROSS NORTH MISSISSIPPI AND MUCH OF WEST TENNESSEE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MOST LIKELY THREATS. .DAYS TWO THROUGH SEVEN... A TROPICAL DISTURBANCE WILL MOVE INTO THE NORTH-CENTRAL GULF COAST MONDAY. MOISTURE FROM THIS SYSTEM WILL CAUSE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO SPREAD INTO THE MIDSOUTH FROM THE SOUTH MONDAY NIGHT INTO TUESDAY...ESPECIALLY IN NORTH MISSISSIPPI. IN ADDITION...THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE MUCH OF THIS WEEK RESULTING IN A DAILY CHANCE OF THUNDERSTORMS. HOWEVER...WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. WER
In the hours before
Local storm report, Jun 13, 2:07 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
207 PM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG PARIS 36.30N 88.31W
06/13/2004 HENRY TN LAW ENFORCEMENT
LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
TREES DOWN. PEA SIZE HAIL ALSO REPORTED.
1145 AM HAIL KENNETT 36.24N 90.05W
06/13/2004 1.25 INCH DUNKLIN MO LAW ENFORCEMENT
1155 AM TSTM WND DMG KENNETT 36.24N 90.05W
06/13/2004 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND
1155 AM TSTM WND DMG 5 E HUNTINGDON 36.01N 88.32W
06/13/2004 CARROLL TN LAW ENFORCEMENT
SEVERAL TREES DOWN
1235 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
06/13/2004 TIPTON TN LAW ENFORCEMENT
TREES DOWN
1250 PM TSTM WND DMG SAMBURG 36.38N 89.35W
06/13/2004 OBION TN LAW ENFORCEMENT
TREES DOWN
0155 PM HAIL TRENTON 35.97N 88.94W
06/13/2004 1.75 INCH GIBSON TN PUBLIC
0155 PM HAIL GIBSON 35.87N 88.85W
06/13/2004 0.75 INCH GIBSON TN PUBLIC
&&
JFBLocal storm report, Jun 13, 2:47 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG PARIS 36.30N 88.31W
06/13/2004 HENRY TN LAW ENFORCEMENT
LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
TREES DOWN. PEA SIZE HAIL ALSO REPORTED.
1145 AM HAIL KENNETT 36.24N 90.05W
06/13/2004 1.25 INCH DUNKLIN MO LAW ENFORCEMENT
1155 AM TSTM WND DMG 5 E HUNTINGDON 36.01N 88.32W
06/13/2004 CARROLL TN LAW ENFORCEMENT
SEVERAL TREES DOWN
1155 AM TSTM WND DMG KENNETT 36.24N 90.05W
06/13/2004 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND
1235 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
06/13/2004 TIPTON TN LAW ENFORCEMENT
TREES DOWN
1250 PM TSTM WND DMG SAMBURG 36.38N 89.35W
06/13/2004 OBION TN LAW ENFORCEMENT
TREES DOWN
0155 PM HAIL TRENTON 35.97N 88.94W
06/13/2004 1.75 INCH GIBSON TN PUBLIC
0155 PM HAIL GIBSON 35.87N 88.85W
06/13/2004 0.75 INCH GIBSON TN PUBLIC
0235 PM FLASH FLOOD MCKENZIE 36.14N 88.51W
06/13/2004 CARROLL TN LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
MCKENZIE.
&&
JLHLocal storm report, Jun 13, 3:09 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG PARIS 36.30N 88.31W
06/13/2004 HENRY TN LAW ENFORCEMENT
LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
TREES DOWN. PEA SIZE HAIL ALSO REPORTED.
1145 AM HAIL KENNETT 36.24N 90.05W
06/13/2004 1.25 INCH DUNKLIN MO LAW ENFORCEMENT
1155 AM TSTM WND DMG KENNETT 36.24N 90.05W
06/13/2004 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND
1155 AM TSTM WND DMG 5 E HUNTINGDON 36.01N 88.32W
06/13/2004 CARROLL TN LAW ENFORCEMENT
SEVERAL TREES DOWN
1235 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
06/13/2004 TIPTON TN LAW ENFORCEMENT
TREES DOWN
1250 PM TSTM WND DMG SAMBURG 36.38N 89.35W
06/13/2004 OBION TN LAW ENFORCEMENT
TREES DOWN
0155 PM HAIL GIBSON 35.87N 88.85W
06/13/2004 0.75 INCH GIBSON TN PUBLIC
0155 PM HAIL TRENTON 35.97N 88.94W
06/13/2004 1.75 INCH GIBSON TN PUBLIC
0235 PM FLASH FLOOD MCKENZIE 36.14N 88.51W
06/13/2004 CARROLL TN LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
MCKENZIE.
0245 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
06/13/2004 CARROLL TN LAW ENFORCEMENT
TREES REPORTED DOWN ACROSS CARROLL COUNTY.
&&
JLHSpecial weather statement, Jun 13, 3:26 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 0326 PM CDT SUN JUN 13 2004 ARZ028-036-048-TNZ001>003-019-020-048>051-088-132126- CRITTENDEN AR-MISSISSIPPI AR-ST FRANCIS AR-CROCKETT TN-DYER TN- GIBSON TN-HAYWOOD TN-LAKE TN-LAUDERDALE TN-OBION TN-SHELBY TN- TIPTON TN-WEAKLEY TN- SEVERE THUNDERSTORM WATCH NUMBER 458 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN ARKANSAS... CRITTENDEN... MISSISSIPPI... ST. FRANCIS... IN TENNESSEE... CROCKETT... DYER... GIBSON... HAYWOOD... LAKE... LAUDERDALE... OBION... SHELBY... TIPTON... WEAKLEY... ARZ049-058-MSZ001>017-TNZ004-021-052>055-089>092-132126- LEE AR-PHILLIPS AR-ALCORN MS-BENTON MS-COAHOMA MS-DESOTO MS-ITAWAMBA MS-LAFAYETTE MS-LEE MS-MARSHALL MS-PANOLA MS-PONTOTOC MS-PRENTISS MS-QUITMAN MS-TATE MS-TIPPAH MS-TISHOMINGO MS-TUNICA MS-UNION MS- CARROLL TN-CHESTER TN-DECATUR TN-FAYETTE TN-HARDEMAN TN-HARDIN TN- HENDERSON TN-HENRY TN-MCNAIRY TN-MADISON TN- SEVERE THUNDERSTORM WATCH NUMBER 458 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES: IN ARKANSAS... LEE... PHILLIPS... IN MISSISSIPPI... ALCORN... BENTON... COAHOMA... DESOTO... ITAWAMBA... LAFAYETTE... LEE... MARSHALL... PANOLA... PONTOTOC... PRENTISS... QUITMAN... TATE... TIPPAH... TISHOMINGO... TUNICA... UNION... IN TENNESSEE... CARROLL... CHESTER... DECATUR... FAYETTE... HARDEMAN... HARDIN... HENDERSON... HENRY... MCNAIRY... MADISON...
Local storm report, Jun 13, 3:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
356 PM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG PARIS 36.30N 88.31W
06/13/2004 HENRY TN LAW ENFORCEMENT
LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
TREES DOWN. PEA SIZE HAIL ALSO REPORTED.
1145 AM HAIL KENNETT 36.24N 90.05W
06/13/2004 1.25 INCH DUNKLIN MO LAW ENFORCEMENT
1155 AM TSTM WND DMG 5 E HUNTINGDON 36.01N 88.32W
06/13/2004 CARROLL TN LAW ENFORCEMENT
SEVERAL TREES DOWN
1155 AM TSTM WND DMG KENNETT 36.24N 90.05W
06/13/2004 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND
1235 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
06/13/2004 TIPTON TN LAW ENFORCEMENT
TREES DOWN
1250 PM TSTM WND DMG SAMBURG 36.38N 89.35W
06/13/2004 OBION TN LAW ENFORCEMENT
TREES DOWN
0155 PM HAIL TRENTON 35.97N 88.94W
06/13/2004 1.75 INCH GIBSON TN PUBLIC
0155 PM HAIL GIBSON 35.87N 88.85W
06/13/2004 0.75 INCH GIBSON TN PUBLIC
0235 PM FLASH FLOOD MCKENZIE 36.14N 88.51W
06/13/2004 CARROLL TN LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
MCKENZIE.
0245 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
06/13/2004 CARROLL TN LAW ENFORCEMENT
TREES REPORTED DOWN ACROSS CARROLL COUNTY.
0351 PM HAIL E TUPELO 34.26N 88.73W
06/13/2004 0.75 INCH LEE MS TRAINED SPOTTER
PENNY SIZE HAIL ON HWY 78 EAST OF TUPELO
&&
JFBLocal storm report, Jun 13, 4:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT SUN JUN 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG PARIS 36.30N 88.31W
06/13/2004 HENRY TN LAW ENFORCEMENT
LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
TREES DOWN. PEA SIZE HAIL ALSO REPORTED.
1145 AM HAIL KENNETT 36.24N 90.05W
06/13/2004 1.25 INCH DUNKLIN MO LAW ENFORCEMENT
1155 AM TSTM WND DMG 5 E HUNTINGDON 36.01N 88.32W
06/13/2004 CARROLL TN LAW ENFORCEMENT
SEVERAL TREES DOWN
1155 AM TSTM WND DMG KENNETT 36.24N 90.05W
06/13/2004 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND
1235 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
06/13/2004 TIPTON TN LAW ENFORCEMENT
TREES DOWN
1250 PM TSTM WND DMG SAMBURG 36.38N 89.35W
06/13/2004 OBION TN LAW ENFORCEMENT
TREES DOWN
0155 PM HAIL TRENTON 35.97N 88.94W
06/13/2004 1.75 INCH GIBSON TN PUBLIC
0155 PM HAIL GIBSON 35.87N 88.85W
06/13/2004 0.75 INCH GIBSON TN PUBLIC
0235 PM FLASH FLOOD MCKENZIE 36.14N 88.51W
06/13/2004 CARROLL TN LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
MCKENZIE.
0245 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
06/13/2004 CARROLL TN LAW ENFORCEMENT
TREES REPORTED DOWN ACROSS CARROLL COUNTY.
0351 PM HAIL E TUPELO 34.26N 88.73W
06/13/2004 0.75 INCH LEE MS TRAINED SPOTTER
PENNY SIZE HAIL ON HWY 78 EAST OF TUPELO
0403 PM HAIL GRAND JUNCTION 35.05N 89.19W
06/13/2004 0.75 INCH HARDEMAN TN TRAINED SPOTTER
&&
JFBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 38 min |
| Jun 13, 12:35 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss | 40 min |
| Jun 13, 2:40 PM CDT | Flash Flood Warning | MEG | Itawamba | 2 hr |
| Jun 13, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 31 min |
| Jun 13, 3:46 PM CDT | Severe Thunderstorm Warning | MEG | Benton | 29 min |
| Jun 13, 4:02 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 28 min |
| Jun 13, 4:53 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss | 37 min |
| Jun 13, 5:04 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 11 min |
| Jun 13, 5:08 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 7 min |
Nearby
Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.